# SDR CALA2024082000464

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 80,682 hours, 29,259 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LEAK FROM RT FRANGIBLE FITTING.   REMOVED THE AFFECTED FRANGIBLE FITTING AND NUT AND REPLACE WITH A HYDRAULIC CAP ASSEMBLY. PLACED ON MEL 3220A NOT LEAKING.  REMOVED THE AFFECTED FRANGIBLE FITTING AND NUT AND REPLACE WITH A HYDRAULIC CAP ASSEMBLY. PLACED ON MEL 3220A NOT LEAKING DEFERRED DIRECTLY BY TOMC UPDATED M&L, REF IPC 32-32-52-02 ITEM 20, P/N 273A2801-4 M&E 29-3212-3-0005. NIS CLE.
